# SDR FDEA201208233136

- Difficulty date: August 23, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 48,447 hours, 20,480 cycles
- Engine: Pwa PW4158
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53971006208
- Condition: Corroded
- Location: Cargo Bay
- Part time: 48,447 hours, 20,480 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FR 54-FR 54.1, S56L STRINGER CORRODED.  REMOVE THE RELATED FASTENERS IAW SRM 51-40-21.  BLEND OUT THE CORROSION IAW SRM 51-74-10 & APPLY ALODINE IAW SRM 51-21-10.  MEASURE THE REMAINING THICKNESS IAW NTM 51-10-04 & CHECK FOR CRACK IAW NTM51-10-08, THE   REMAINING THICKNESS IS 0.144 INCHES AND NO CRACK FOUND.  THE ORGINAL THICKNESS IS 0.157 INCHES IAW DAN 51B-2 AND THE CLEANUP DEPTH IS LESS THAN HALF THE ORIGINAL THICKNESS, SO IT NEED TO REINFORCE THE STRINGER.  MAKE THE REPAIR PARTS AND INSTALL THE REPAIR PARTS IAW SRM 53-10-14-201, FIG 203.  RESTORE FINISH IAW SRM 51-75-10 AND APPLY CIC TO THE REPAIR AREA IAW SRM 51-23-00.  THIS IS CATEGORY B REPAIR AND IT MUST BE INSPECTED AT DEFINED INTERVALS SRI53-10-14-2-008-00.
